# SDR K11A2022092000162

- Difficulty date: September 20, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N129AC
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26280
- Aircraft time: 58,809 hours, 35,494 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Hose
- Condition: Damaged
- Location: Zone 100
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PROBLEM DESCRIPTION: HYD SYSTEM A, LOW PRESSURE ON THE ENGINE HYD PUMP AND ELEC 2 PUMP LOW PRESSURE. HYD SYSTEM A ZERO IN RESERVOIR CORRECTIVE ACTION & OTHER PERTINENT INFORMATION: FOUND GEAR UPLOCK HOSE DAMAGED, REMOVED HOSE AND INSTALLED TEMP FLEX LINE, LEAK & OPS CHECK GOOD IAW B373 AMM 32-32-41 & KCII EA 2005-01-12 REV 4. TRANSFERRED TO CO #003 IAW KCII GMM CHAPTER. 7 & 10 REPAIR DUE IN 200 FLIGHT HOURS
.
